The stability of Delaunay triangulations - Archive ouverte HAL Access content directly
Journal Articles International Journal of Computational Geometry and Applications Year : 2014

The stability of Delaunay triangulations


We introduce a parametrized notion of genericity for Delaunay triangulations which, in particular, implies that the Delaunay simplices of δ-generic point sets are thick. Equipped with this notion, we study the stability of Delaunay triangulations under perturbations of the metric and of the vertex positions. We quantify the magnitude of the perturbations under which the Delaunay triangulation remains unchanged.
Nous introduisons une notion paramétrée de généricité pour les triangulations de Delaunay et étudions la stabilité des triangulations de Delaunay en présence de perturbation de la métrique ou de la position des points.
Fichier principal
Vignette du fichier
stab1.pdf (326.83 Ko) Télécharger le fichier
Vignette du fichier
star_cplx.png (69.55 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Format : Figure, Image

Dates and versions

hal-01022371 , version 1 (10-07-2014)
hal-01022371 , version 2 (25-10-2016)



Jean-Daniel Boissonnat, Ramsay Dyer, Arijit Ghosh. The stability of Delaunay triangulations. International Journal of Computational Geometry and Applications, 2014, 23 (4-5), pp.303-333. ⟨10.1142/S0218195913600078⟩. ⟨hal-01022371v1⟩
178 View
238 Download



Gmail Facebook Twitter LinkedIn More